Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 7, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Feb 25, 2007, 4:33 PM EST for Colleton County, South Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2007, 4:33 PM EST (21:33 UTC)
- Expired
- Feb 25, 2007, 5:15 PM EST
- In force
- 42 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Colleton County, SC
The radar
The Charleston,SC radar (KCLX), 47 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 25, 4:32 PM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 439 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 252133
SVRCHS
SCC029-252215-
/O.NEW.KCHS.SV.W.0007.070225T2133Z-070225T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
433 PM EST SUN FEB 25 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 515 PM EST
* AT 428 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SMOAKS TO 7 MILES SOUTHWEST OF ISLANDTON...OR ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF WALTERBORO TO HAMPTON...MOVING
EAST AT 55 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
ISLANDTON...RUFFIN...
WALTERBORO...
ROUND O...COTTAGEVILLE...
THIS IS A DANGEROUS THUNDERSTORM...TAKE COVER NOW SEVERE
THUNDERSTORM WINDS CAN BE AS DESTRUCTIVE AS A TORNADO. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR AND AVOID WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3300 8104 3284 8092 3288 8040 3304 8040
3305 8062 3317 8075
$$2 follow-up statements
000
WWUS52 KCHS 252149
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
449 PM EST SUN FEB 25 2007
SCC029-252215-
/O.CON.KCHS.SV.W.0007.000000T0000Z-070225T2215Z/
COLLETON SC-
449 PM EST SUN FEB 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EST
FOR COLLETON COUNTY...
AT 448 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPRINGTOWN TO 10 MILES SOUTHWEST OF STOKES...OR ALONG
A LINE EXTENDING FROM 7 MILES SOUTH OF SAINT GEORGE TO 10 MILES
SOUTHWEST OF WALTERBORO...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COTTAGEVILLE...ROUND O AND WALTERBORO.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3290 8095 3284 8092 3288 8040 3304 8040
3305 8062 3311 8068
$$000 WWUS52 KCHS 252207 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 506 PM EST SUN FEB 25 2007 GAC103-252216- /O.EXP.KCHS.SV.W.0008.000000T0000Z-070225T2215Z/ EFFINGHAM GA- 506 PM EST SUN FEB 25 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM COUNTY WILL EXPIRE AT 515 PM EST... AT 503 PM EST...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHARLESTON. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3228 8144 3217 8140 3220 8129 3233 8135 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 3:25 PM EST, 1 hour 8 minutes earlier.
Area forecast discussion, Feb 25, 3:25 PM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 325 PM EST SUN FEB 25 2007 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... IN THE SHORT TERM...STRONG WINDS ACROSS THE NORTHERN 1/2 OF THE FORECAST AREA...SUPPORTED BY A COMBINATION OF A TIGHT SURFACE PRESSURE GRADIENT...MIXING AND ISALLOBARIC ENHANCEMENT CAUSED BY PRESSURE FALLS NORTH OF THE REGION...WILL CONTINUE FOR THE REST OF THE AFTERNOON. MOST SUSTAINED WINDS/GUSTS HAVE REMAINED BELOW ADVISORY CRITERIA...BUT DUE TO SCATTERED REPORTS OF TREES...BRANCHES AND POWER LINES DOWN...WILL CONTINUE TO HIGHLIGHT WITHIN SPECIAL WEATHER STATEMENTS. MEANWHILE...MID AFTERNOON THUNDERSTORMS HAVE INTENSIFIED SOMEWHAT ACROSS WESTERN COUNTIES OF THE FORECAST AREA...BUT THE RELATIVELY DRY/CAPPED ENVIRONMENT MEASURED BY THE 18Z KCHS RAOB AND WEAK INSTABILITY HAVE THUS FAR LIMITED INTENSITY OF CONVECTION. HOWEVER...A SURGE OF LOW LEVEL INSTABILITY ACROSS EASTERN COUNTIES OF THE FORECAST AREA MAY YET SUPPORT A COUPLE OF HOURS OF SEVERE WEATHER...SO WILL CONTINUE TO MENTION POTENTIAL FOR ISOLATED DAMAGING WINDS BEFORE 0Z. THEN...PER CURRENT/EXTRAPOLATED TRENDS...ADJUSTED TIMING TO SPEED UP EXIT OF PRECIP FROM LAND AREAS AROUND 0Z. THEN...AFTER SHOWERS/THUNDERSTORMS EXIT LAND AREAS LATE THIS AFTERNOON/EARLY THIS EVENING...12Z NAM/GFS MODEL SOUNDINGS DEPICT STEADY DRYING IN THE WAKE OF COOL FROPA. WHILE A BRIEF PERIOD OF STRATUS CANNOT BE RULED OUT LATE TONIGHT/EARLY MONDAY...ESPECIALLY IF RAINFALL BECOMES WIDESPREAD SUNDAY AFTERNOON...BUT MODEL SOUNDINGS DO NOT DEPICT SUFFICIENT LOW LEVEL MOISTURE TO JUSTIFY A PESSIMISTIC CLOUD COVER FORECAST...THUS WILL INDICATE CLEARING TREND AS SUGGESTED BY UPSTREAM SATELLITE IMAGERY. THEN...EXPECT MAINLY SUNNY AND DRY CONDITIONS MONDAY...AND DOWNSLOPE FLOW WILL ALLOW TEMPS TO RECOVER TO ABOVE NORMAL LEVELS. MONDAY NIGHT...DECENT RADIATIONAL COOLING CONDITIONS AND 12Z GFS/NAM SOUNDING TRENDS...DEPICTING DECREASING TEMP/DEWPOINT SPREADS NEAR THE SURFACE...SUGGEST THE POTENTIAL FOR AT LEAST PATCHY RADIATION FOG. && .LONG TERM /TUESDAY THROUGH SUNDAY/... MODEL DISAGREEMENT CONCERNING A MUDDLED SURFACE PATTERN SUGGESTS LIGHT/VARIABLE WINDS...INCLUDING A SEA BREEZE AND COOLER TEMPS AT THE COAST...TUESDAY. THEN...TUESDAY NIGHT INTO WEDNESDAY...A DRY COLD FRONT WILL PUSH THROUGH THE REGION...FOLLOWED BY A SURFACE HIGH BUILDING FROM THE NORTH...USHERING GRADUAL COLD ADVECTION INTO THE REGION. FOCUS IN EXTENDED PERIOD REMAINS ON LATE WEEK/EARLY WEEKEND PRECIP EVENT. AS SURFACE/UPPER LOWS EJECTING NE TOWARD THE NORTHERN MS RIVER VALLEY/WESTERN GREAT LAKES WED PM/THU...LATEST MEDIUM RANGE GUIDANCE DEPICTS A FASTER ONSET OF WARM ADVECTION/OVERRUNNING PRECIP...ENHANCED BY THE COLD AIR DAMMING REGIME/ASSOCIATED SURFACE BOUNDARY LIKELY TO BE IN PLACE OVER OR CLOSE TO THE FORECAST AREA. THUS...RAISED POPS FOR THURSDAY...AND IF LATEST TRENDS CONTINUE THURSDAY AFTERNOON/NIGHT MAY FEATURE A PERIOD OF RAIN. ALSO...IN DEFERENCE TO THE POTENTIAL FOR PERSISTENT COLD AIR DAMMING...FORECAST WINDS REMAIN BACKED FROM THEN...AS A COLD FRONT APPROACHES THE EAST COAST...LATEST GUIDANCE DEPICTS A TRIPLE POINT LOW DEVELOPING OVER THE SE...ALONG THE NOSE OF A 300-250 MB JET STREAK ADVANCING ENE ALONG THE GULF COAST...PUSHING E/NE FRI. ADDED A MENTION OF THUNDER TO FRIDAY FORECAST TO ACCOUNT FOR PASSAGE OF THIS FEATURE AND THE ASSOCIATED COLD FRONT. SYNOPTIC PATTERN FAVORS SEVERE WEATHER...BUT THIS POTENTIALLY COMPLEX EVENT REMAINS TOO FAR IN THE FUTURE TO JUSTIFY ANY MEANINGFUL ADDITION OF GREAT DETAIL. THEN...POTENTIAL CONTINUES FOR ANOTHER SURFACE WAVE TO DEVELOP ALONG THE STALLING FRONT FRIDAY NIGHT OR SATURDAY...THUS CONTINUED CHANCE POPS FOR THAT DAY. THERE COULD BE A BREAK BETWEEN SYSTEMS FRIDAY NIGHT...BUT CONFIDENCE REMAINS TOO LOW TO JUSTIFY ANY SPECIFIC TIMING. THEN...A TRANSITION TO COOLER THAN NORMAL TEMPS WILL COMMENCE LATE SATURDAY THROUGH SUNDAY...ALTHOUGH THE EASTERN UPPER TROUGH WILL DEVELOP IN STAGES...SUGGESTING MULTIPLE SURGES OF PROGRESSIVELY COOLER AIR SUNDAY INTO EARLY NEXT WEEK. && .MARINE...OVER WATER STABILITY HAS HELD WINDS BELOW GALE FORCE ACROSS MARINE ZONES...AND EXPECT THIS TO CONTINUE THROUGH EARLY EVENING. THUS...PLAN NO CHANGES TO ONGOING SCA HEADLINES...WHICH EXTEND THROUGH TONIGHT TO ACCOUNT FOR RESIDUAL SEAS EVEN AS POST FROPA WINDS RELAX SOMEWHAT. BEYOND TONIGHT...W/SW WINDS WILL PERSIST...BELOW HEADLINE CRITERIA...MONDAY THROUGH MONDAY NIGHT. THEN...A WEAK SURFACE PRESSURE GRADIENT WILL PROMOTE SEA BREEZE DEVELOPMENT TUESDAY. THE NEXT PROSPECT FOR HEADLINE CRITERIA WINDS/SEAS WILL OCCUR THU-FRI AS THE NEXT SYSTEM APPROACHES THE REGION. && .AVIATION /20Z-18Z/...18Z CHS SOUNDING INDICATED 1 KFT AND 2 KFT LEVEL WINDS REACHING 35 KT AND 41 KT RESPECTIVELY. NO DIRECTIONAL SHEAR IS EVIDENT LOWER THAN 850 MB...AND WITH SURFACE WINDS SUSTAINED AT 20 TO 25 KT GUSTING UP TO 38 KT...CONDITIONS AT THIS TIME FALL JUST SHORT OF LOW LEVEL WIND SHEAR CRITERIA. LINE OF SHOWERS JUST WEST OF THE FORECAST AREA ARE BEGINNING TO SHOW SIGNS OF STRENGTHENING. HAVE MAINTAINED A TEMPO GROUP AT KCHS AND KSAV AFTER 19Z TO ACCOUNT FOR THE GRADUAL DEVELOPMENT OF SHOWER ACTIVITY AND MVFR CEILINGS AS A STRONG COLD FRONT APPROACHES FROM THE WEST. DUE TO THE SLOW DEVELOPMENT OF CONVECTION...HAVE DECIDED NOT TO INCLUDE ANY MENTION OF THUNDER OTHER THAN TO MAINTAIN CB THROUGH THE AFTERNOON. WILL MONITOR TAFS FOR NECESSARY AMENDMENTS WHEN CONVECTION MOVES CLOSER TO THE COAST. THIS FRONT WILL PROGRESS QUICKLY OFFSHORE BY TONIGHT...SO ANTICIPATE GRADUALLY CLEARING BY MONDAY MORNING. THE MAIN ISSUE TOWARD THE END OF THE TAF PERIOD WILL BE WIND SHEAR. THE LOW LEVEL JET WILL BE MOVING OFF TO THE NORTHEAST OVERNIGHT...BUT THE TAIL END SHOULD LINGER TOWARD MORNING. WITH SURFACE WINDS DECREASING TO ABOUT 6 TO 8 KT...MARGINAL WIND SHEAR IS POSSIBLE. THUS HAVE INCLUDED WIND SHEAR AT BOTH KCHS AND KSAV. && .FIRE WEATHER...CRITICAL/NEAR CRITICAL RH VALUES WILL AGAIN BECOME COMMON CRITICAL VALUES MONDAY THROUGH WEDNESDAY AFTERNOONS...BEFORE THE NEXT CHANCE FOR PRECIPITATION DEVELOPS THURSDAY. STRONGEST WINDS WILL OCCUR MONDAY...BUT THE MIXED LAYER SHOULD NOT TAP INTO STRONGER WINDS 850 MB AND ABOVE...SO EXPECT WINDS TO REMAIN BELOW CRITICAL VALUES. THE MIXED LAYER WILL DEEPEN TUESDAY...BUT BY THAT TIME TRANSPORT WINDS WILL SLACKEN. && .LAKE WINDS...ONGOING LAKE WIND ADVISORY FOR LAKE MOULTRIE LOOKS REASONABLE...AS SUSTAINED WINDS/GUSTS HAVE REMAINED BELOW HIGH WIND WARNING CRITERIA...WITH THE MOST RECENT OBSERVATIONS SUSTAINED AROUND 25 MPH/GUSTING TO 40-45 MPH. THE ONGOING 10 PM EXPIRATION TIME ALSO LOOKS GOOD...AS POST FROPA WINDS SHOULD RELAX SIGNIFICANTLY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...LAKE WIND ADVISORY FOR LAKE MOULTRIE SCZ045. MARINE...SMALL CRAFT ADVISORY AMZ330-350-352-354-374. && SPR/79
Hazardous weather outlook, Feb 25, 4:10 AM EST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 410 AM EST SUN FEB 25 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-261000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 410 AM EST SUN FEB 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF THE AREA TODAY...MAINLY THIS AFTERNOON INTO EARLY THIS EVENING. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE. REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND DAY ONE CONVECTIVE OUTLOOK FROM THE STORM PREDICTION CENTER FOR ADDITIONAL INFORMATION. .LAKE WINDS...A LAKE WIND ADVISORY IS IN EFFECT FOR LAKE MOULTRIE IN BERKELEY COUNTY SOUTH CAROLINA THROUGH THIS EVENING. REFER TO THE LATEST NON-PRECIPITATION STATEMENT AND RECREATIONAL FORECAST FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. .FIRE WEATHER...CRITICAL RELATIVE HUMIDITY LEVELS ARE EXPECTED MONDAY AFTERNOON WITH NEAR CRITICAL LEVELS EXPECTED TUESDAY AND WEDNESDAY AFTERNOONS. REFER TO THE LATEST FIRE WEATHER PLANNING FORECAST FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH EARLY THIS EVENING.
In the hours before
Local storm report, Feb 25, 3:32 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
332 PM EST SUN FEB 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND DMG SUMMERVILLE 33.02N 80.18W
02/25/2007 DORCHESTER SC LAW ENFORCEMENT
TREE DOWN AT PARLOR ROAD NEAR WALMART.
&&
REVLocal storm report, Feb 25, 3:40 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EST SUN FEB 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM NON-TSTM WND DMG BEAUFORT 32.43N 80.67W
02/25/2007 BEAUFORT SC LAW ENFORCEMENT
LARGE TREE DOWN BLOCKING TRAFFIC ON HWY 116 NEAR LAUREL
BAY ROAD.
&&
REVSpecial weather statement, Feb 25, 3:43 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 343 PM EST SUN FEB 25 2007 GAZ114-252115- TATTNALL- 343 PM EST SUN FEB 25 2007 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 415 PM EST... AT 339 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR COLLINS...OR ABOUT OVER REIDSVILLE...MOVING EAST AT 45 MPH. AREAS IN AND AROUND COLLINS...MANASSAS AND REIDSVILLE WILL BE IMPACTED THROUGH 415 PM EST. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Feb 25, 3:49 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 349 PM EST SUN FEB 25 2007 SCZ040-252115- ALLENDALE- 349 PM EST SUN FEB 25 2007 ...STRONG THUNDERSTORMS WILL IMPACT ALLENDALE COUNTY THROUGH 415 PM EST... AT 344 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR APPLETON...OR ABOUT OVER ALLENDALE...MOVING EAST AT 50 MPH. AREAS IN AND AROUND ALLENDALE...APPLETON...BARTON...FAIRFAX... SEIGLING...SYCAMORE AND ULMER WILL BE IMPACTED THROUGH 415 PM EST. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Feb 25, 3:52 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 352 PM EST SUN FEB 25 2007 GAZ115-252115- EVANS- 352 PM EST SUN FEB 25 2007 ...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY THROUGH 415 PM EST... AT 349 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR HAGAN...OR ABOUT OVER CLAXTON...MOVING EAST AT AROUND 50 MPH. AREAS IN AND AROUND BELLVILLE...CLAXTON...DAISY...AND UNDINE WILL BE IMPACTED THROUGH 415 PM EST. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Feb 25, 4:27 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 427 PM EST SUN FEB 25 2007 GAZ100-116-252200- BULLOCH-INLAND BRYAN- 427 PM EST SUN FEB 25 2007 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY AND BRYAN COUNTY THROUGH 500 PM EST... AT 424 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR LANIER...OR ABOUT 6 MILES NORTHEAST OF PEMBROKE...MOVING EAST AT 40 MPH. AREAS IN AND AROUND BLITCHTON AND LANIER WILL BE IMPACTED THROUGH 500 PM EST. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 10:16 PM EST | Lake Wind Advisory | CHS | Berkeley | 21 hr |
| Feb 25, 4:00 PM EST | Severe Thunderstorm Warning | CHS | Allendale | 30 min |
| Feb 25, 4:11 PM EST | Severe Thunderstorm Warning | CHS | Hampton | 34 min |
| Feb 25, 5:00 PM EST | Tornado Warning | CHS | Jasper | 9 min |
| Feb 25, 5:15 PM EST | Severe Thunderstorm Warning | CHS | Beaufort | 45 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.